Accessibility navigation


Confidence intervals for secondary parameters following a sequential test

Whitehead, J., Todd, S. and Hall, W. J. (2000) Confidence intervals for secondary parameters following a sequential test. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 62 (4). pp. 731-745. ISSN 1369-7412

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1111/1467-9868.00260


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics > Applied Statistics
ID Code:63943

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation